Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Dry and numb upper lip, red rim around the top of upper lip. What do you suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
the top rim of my upper lip is very dry and almost feels numb. What do you suggest I apply? tnhere is a red rim around the top of my upper lip.
Posted Sun, 22 Jul 2012 in Dry Skin
Answered by Dr. Ram Choudhary 58 minutes later

Thanks for posting your query.

I think that is senile dry skin or just a manifestation of your known problem of dermatitis.

For senile dry skin the emollient creams are available in market, you can use them twice or more frequently according to the comfort.

But if there is redness and swelling with scales then it is part of Dermatitis and again you need to apply a cream but with contents of emollients and topical steroid combination e.g. SIGMACORT.

Avoid exposure to direct sunlight in either case.

If you still have a problem at end of a week after use, you should consult a Dermatologist personally.

I hope that answers your query. Please do write back for follow up queries that you may have.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor